Methadone is a long acting med so he maybe won't have too much withdrawal although if he has to go without for a full three days he will probably have some. There isn't a whole lot you can do but try to make him comfortable. Why does he have to go without for three days, if I may ask?
You can have a few things on hand to help with any discomfort: Imodium for any diarrhea and tylenol for any cramping. He can take hot baths or showers to help alleviate any pain as well.
I wish I could recommend something better than a few over the counter remedies but he is just going to have to hang in there until he can get through the third day and get more methadone.
I'll be praying for him.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has been taking methadone for about 4 months being on 70ml for about 2 months to come off
Posted 18 Jun 2010 • 2 answers
Posted 19 Jul 2010 • 1 answer
Posted 7 Nov 2010 • 2 answers
Posted 24 Feb 2011 • 3 answers
Posted 22 Sep 2011 • 1 answer